MAUDE Adverse Event Report: ARTHREX, INC. BIO-COMP-TENOD SCRW W/DISP DRV 4.0X10MM; BONE FIXATION SCREW/PLATE

ARTHREX, INC. BIO-COMP-TENOD SCRW W/DISP DRV 4.0X10MM; BONE FIXATION SCREW/PLATE
Model Number BIO-COMP-TENOD SCRW W/DISP DRV 4.0X10MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, it was reported by a sales representative via email that an ar-1540cds biocomposite-tenodesis screw 4 mm x 10 mm was inserted, but then the threads unraveled and broke.The broken pieces were retrieved from the patient, and the case was completed successfully.This was discovered during a procedure on (b)(6) 2025, with no reported patient harm.Additional information has been requested.
 
Event or Problem Description
Additional information was received on 3/5/2025: this was discovered during an anatomic front and back wrist procedure.The case was completed using a 3.5 mm swivelock.The case was not delayed, and additional anesthesia was not needed.
 
Additional Manufacturer Narrative
Additional information: b5, h3, h6.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misaligned insertion; prying/leveraging the device during insertion.

Brand Name
BIO-COMP-TENOD SCRW W/DISP DRV 4.0X10MM
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21594244
Report Number1220246-2025-00917
Device Sequence Number12881520
Product Code HWC
UDI-Device Identifier00888867237230
UDI-Public(01)00888867237230(11)240620(17)260531(10)15276256
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K051726
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model NumberBIO-COMP-TENOD SCRW W/DISP DRV 4.0X10MM
Device Catalogue NumberAR-1540CDS
Device Lot Number15276256
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2025
Supplement Date Received by ManufacturerNot provided
09/04/2025
Initial Report FDA Received Date03/13/2025
Supplement Report FDA Received Date03/20/2025
09/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown